MathSciNet Relay Station
MathSciNet bibliographic data
MR341564 60F05
Chatterji, S. D. A principle of subsequences in probability theory: the central limit theorem. Advances in Math. 13 (1974), 31–54; correction, ibid. 14 (1974), 266–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement